Journal of the Mathematical Society of Japan

On semisimple extensions and separable extensions over non commutative rings

Kazuhiko HIRATA and Kozo SUGANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 4 (1966), 360-373.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260480463

Digital Object Identifier
doi:10.2969/jmsj/01840360

Mathematical Reviews number (MathSciNet)
MR0200309

Zentralblatt MATH identifier
0178.36802

Subjects
Primary: 16.80

Citation

HIRATA, Kazuhiko; SUGANO, Kozo. On semisimple extensions and separable extensions over non commutative rings. J. Math. Soc. Japan 18 (1966), no. 4, 360--373. doi:10.2969/jmsj/01840360. https://projecteuclid.org/euclid.jmsj/1260480463


Export citation